# SDR DALA1219713312

- Difficulty date: March 23, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 784
- Aircraft time: 8,496 hours, 1,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0444211) FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM 53-31-15 FIG 101,  FR50-FR53 Y-1959.  REPAIR SEAT TRACK AS PER SRM 51-42-11.
